# SDR GTIA2023112737648

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 11,769 hours, 4,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR LOW PRESSURE-SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
